Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the cohomology
of regular differential forms
and dualizing sheaves

Authors: Reinhold Hübl and Xiaotao Sun
Journal: Proc. Amer. Math. Soc. 126 (1998), 1931-1940
MSC (1991): Primary 13N05, 14F10
MathSciNet review: 1458879
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $Y$ is a local Dedekind scheme and $X/Y$ is a projective Cohen-Macaulay variety of relative dimension $1$, then $R^{1} f_{*} \omega ^{1}_{X/Y}$ is torsionfree if and only if $X/Y$ is arithmetically Cohen-Macaulay for a suitable embedding in $\mathbb{P}^{n}_{k}$. If $X$ is regular then $R^{1} f_{*} \omega ^{1}_{X/Y}$ is torsionfree whenever the multiplicity of the special fibre is not a multiple of the characteristic of the residue class field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13N05, 14F10

Retrieve articles in all journals with MSC (1991): 13N05, 14F10

Additional Information

Reinhold Hübl
Affiliation: Fachbereich Mathematik, Universiät Regensburg, D – 93040 Regensburg, Germany

Xiaotao Sun
Affiliation: International Centre for Theoretical Physics, Mathematics Section, 34100 Trieste, Italy
Address at time of publication: Institute of Mathematics, Academia Sinica, Beijing 1000 80, People’s Republic of China

PII: S 0002-9939(98)04499-2
Received by editor(s): December 18, 1996
Additional Notes: The first author was partially supported by a Heisenberg–Stipendium of the Deutsche Forschungsgemeinschaft
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia